# SDR SWAA2022022338847

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF HAS CORROSION AROUND EDGES OF PANEL / REPLACED DAMAGED AFT CARGO FLOOR PANEL #140EF IAW SWA IPC 25-52-10-19. PANEL IS TO BE INSTALLED ON DEFECT# X833391. PANEL PART# 453A2610-58; ATAG WN9441.
